my question is: i'm on a couple of medications beside metaformin,(lipitor quinaprill,and zoloft) will this combination of drugs stop my wife from getting pregnant. we want to have another baby but i'm afraid it may effect possibly my sperm counts etc. And if so what can i do about it???
I have been a diabetic for 12 years and have had two successfull pregnancies. Metmorfin actually has a side of effect of increasing your fertility. How are her blood sugars. I find that when my blood sugars run consistently high I have a harder time getting pregnant, but if my blood sugars are maintained I have a easier time.
Once she does get pregnant get her to the DR. ASAP because she will need to stop the metmorfin (as it isn't kind to a fetus) and go on insulin. Good Luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.